# SDR AALA20001604

- Difficulty date: September 25, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0456 - EN ROUTE IAH/DFW SHORTLY AFTER TAKEOFF, A STRONG ELECTRICAL BURNING SMELL WAS DETECTED IN THE COCKPIT AND CABIN.  AIR INTERRUPTED AND RETURNED IAH WITHOUT INCIDENT.  ACCOMPLISHED ENGINE RUN CHECKS FOR SYSTEM MALFUNCTION.  NO ODOR OR SMOKE DETECTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
